I've been taking Topamax for 3 weeks (the first 2 weeks at 50 mg at bedtime) and the last week at 100 mg at bedtime. I am supposed to increase my dose to 200 mg in a week.
I have noticed that when I exercise particularly when I jog, I am having endurance issues that I never had before taking the medicine. I know that topamax can decrease your ability to sweat and that you have to stay hydrated, which I do, but how does one go about not letting this affect your exercise?? Today after jogging for one mile, I had to walk the rest of my workout and every time I tried to jog again my face would start tingling, and I'd start feeling strange. I have been eating 45 minutes before my workout, so I know it's not from lack of food, I'm just torn about what to do. I am supposed to be training for a half-marathon, yet I run a mile and have to stop jogging because of the medicine I'm taking...Has anyone had similar reactions? Suggestions?
It sounds like you know a thing or two about this drug. Question for you....I've just started taking Topamax a few days ago. When does the weight loss usually start? I'm only on 25 mg a day but will be on 100 by the end of the month.
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.